Edin Husić
Edin Husić
PhD student
Verified email at lse.ac.uk - Homepage
Cited by
Cited by
Perfect phylogenies via branchings in acyclic digraphs and a generalization of dilworth’s theorem
A Hujdurović, E Husić, M Milanić, R Rizzi, AI Tomescu
ACM Transactions on Algorithms (TALG) 14 (2), 1-26, 2018
MIPUP: minimum perfect unmixed phylogenies for multi-sampled tumors via branchings and ILP
E Husić, X Li, A Hujdurović, M Mehine, R Rizzi, V Mäkinen, M Milanič, ...
Bioinformatics 35 (5), 769-777, 2019
The independent set problem is FPT for even-hole-free graphs
E Husic, S Thomassé, N Trotignon
arXiv preprint arXiv:1907.01083, 2019
FPT Algorithms for Finding Dense Subgraphs in -Closed Graphs
E Husic, T Roughgarden
arXiv preprint arXiv:2007.09768, 2020
Auction Algorithms for Market Equilibrium with Weak Gross Substitute Demands
J Garg, E Husic, L Vegh
arXiv preprint arXiv:1908.07948, 2019
A Polynomial-Time Algorithm for the Independent Set Problem in -Free Graphs
E Husić, M Milanič
International Workshop on Graph-Theoretic Concepts in Computer Science, 271-284, 2019
The system can't perform the operation now. Try again later.
Articles 1–6